No Cover Image

Journal article 773 views

The limit equation for the Gross–Pitaevskii equations and S. Terraciniʼs conjecture

E.N Dancer, Kelei Wang, Zhitao Zhang, Norman Dancer

Journal of Functional Analysis, Volume: 262, Issue: 3, Pages: 1087 - 1131

Swansea University Author: Norman Dancer

Full text not available from this repository: check for access using links below.

Published in: Journal of Functional Analysis
ISSN: 0022-1236
Published: 2012
Online Access: Check full text

URI: https://cronfa.swan.ac.uk/Record/cronfa14985
Tags: Add Tag
No Tags, Be the first to tag this record!
first_indexed 2013-07-23T12:13:36Z
last_indexed 2018-02-09T04:46:39Z
id cronfa14985
recordtype SURis
fullrecord <?xml version="1.0"?><rfc1807><datestamp>2015-07-01T09:54:39.1262579</datestamp><bib-version>v2</bib-version><id>14985</id><entry>2013-06-03</entry><title>The limit equation for the Gross&#x2013;Pitaevskii equations and S. Terracini&#x2BC;s conjecture</title><swanseaauthors><author><sid>bae63d44230e78d316baedd6c0112f45</sid><firstname>Norman</firstname><surname>Dancer</surname><name>Norman Dancer</name><active>true</active><ethesisStudent>false</ethesisStudent></author></swanseaauthors><date>2013-06-03</date><deptcode>SMA</deptcode><abstract></abstract><type>Journal Article</type><journal>Journal of Functional Analysis</journal><volume>262</volume><journalNumber>3</journalNumber><paginationStart>1087</paginationStart><paginationEnd>1131</paginationEnd><publisher/><issnPrint>0022-1236</issnPrint><issnElectronic/><keywords/><publishedDay>31</publishedDay><publishedMonth>12</publishedMonth><publishedYear>2012</publishedYear><publishedDate>2012-12-31</publishedDate><doi>10.1016/j.jfa.2011.10.013</doi><url/><notes/><college>COLLEGE NANME</college><department>Mathematics</department><CollegeCode>COLLEGE CODE</CollegeCode><DepartmentCode>SMA</DepartmentCode><institution>Swansea University</institution><apcterm/><lastEdited>2015-07-01T09:54:39.1262579</lastEdited><Created>2013-06-03T10:26:35.5319860</Created><path><level id="1">College of Science</level><level id="2">Mathematics</level></path><authors><author><firstname>E.N</firstname><surname>Dancer</surname><order>1</order></author><author><firstname>Kelei</firstname><surname>Wang</surname><order>2</order></author><author><firstname>Zhitao</firstname><surname>Zhang</surname><order>3</order></author><author><firstname>Norman</firstname><surname>Dancer</surname><order>4</order></author></authors><documents/><OutputDurs/></rfc1807>
spelling 2015-07-01T09:54:39.1262579 v2 14985 2013-06-03 The limit equation for the Gross–Pitaevskii equations and S. Terraciniʼs conjecture bae63d44230e78d316baedd6c0112f45 Norman Dancer Norman Dancer true false 2013-06-03 SMA Journal Article Journal of Functional Analysis 262 3 1087 1131 0022-1236 31 12 2012 2012-12-31 10.1016/j.jfa.2011.10.013 COLLEGE NANME Mathematics COLLEGE CODE SMA Swansea University 2015-07-01T09:54:39.1262579 2013-06-03T10:26:35.5319860 College of Science Mathematics E.N Dancer 1 Kelei Wang 2 Zhitao Zhang 3 Norman Dancer 4
title The limit equation for the Gross–Pitaevskii equations and S. Terraciniʼs conjecture
spellingShingle The limit equation for the Gross–Pitaevskii equations and S. Terraciniʼs conjecture
Norman Dancer
title_short The limit equation for the Gross–Pitaevskii equations and S. Terraciniʼs conjecture
title_full The limit equation for the Gross–Pitaevskii equations and S. Terraciniʼs conjecture
title_fullStr The limit equation for the Gross–Pitaevskii equations and S. Terraciniʼs conjecture
title_full_unstemmed The limit equation for the Gross–Pitaevskii equations and S. Terraciniʼs conjecture
title_sort The limit equation for the Gross–Pitaevskii equations and S. Terraciniʼs conjecture
author_id_str_mv bae63d44230e78d316baedd6c0112f45
author_id_fullname_str_mv bae63d44230e78d316baedd6c0112f45_***_Norman Dancer
author Norman Dancer
author2 E.N Dancer
Kelei Wang
Zhitao Zhang
Norman Dancer
format Journal article
container_title Journal of Functional Analysis
container_volume 262
container_issue 3
container_start_page 1087
publishDate 2012
institution Swansea University
issn 0022-1236
doi_str_mv 10.1016/j.jfa.2011.10.013
college_str College of Science
hierarchytype
hierarchy_top_id collegeofscience
hierarchy_top_title College of Science
hierarchy_parent_id collegeofscience
hierarchy_parent_title College of Science
department_str Mathematics{{{_:::_}}}College of Science{{{_:::_}}}Mathematics
document_store_str 0
active_str 0
published_date 2012-12-31T03:30:17Z
_version_ 1733129422960066560
score 10.872023